# SDR FDEA201102110544

- Difficulty date: February 11, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24748
- Aircraft time: 61,137 hours, 21,991 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 10 Slat
- Component: Slat, Boeing
- Component part number: 114N4002148G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR10 SLAT, OTBD TO INBD SPOT DELAMINATED FROM INWARD SKIN OUTWARD AND REST OF SKIN HAS NUMEROUS AREAS OF HAIL DAMAGE.  REPAIRED NR 10 SLAT DELAMINATION IAW SRM 51-70-10, HAIL DAMAGE REPAIRED IAW SRM 51-70-01.  DAMAGE IS LOCATED APPROX 12" FROM O/B EDGE   AND 8" FWD OF T/E. FINAL REPAIR DIMENSIONS ARE 3.5"W X 2.5"L PER EA F-5740-146260. CATEGORY "A" MAJOR REPAIR
